| Model Number |
02.09.0414H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
02/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had primary surgery using competitor products.On (b)(6) 2025, the patient was revised to medacta gmk-hinge products.Presently, on (b)(6) 2026, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the 14mm insert to a 12mm gmk-hinge insert with extension at the surgeon`s discretion.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 16 feb 2026.Lot 2408961: (b)(4) items manufactured and released on 17-jun-2024.Expiration date: 2029-jun-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.